Thunderstorm Wind, Dallas
- When
- June 2, 4:08 AM CST
- Where
- Dallas County, 6 mi S of Carthage
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.983, -92.550
Several trees blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 2, 2:44 AM CST, 1 hour 24 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 344 AM CDT WED JUN 2 2004 .DISCUSSION... ANOTHER MCS DEVELOPED IN NORTHEAST TEXAS LAST EVENING AND CONTINUES TO MOVE EAST ACROSS SOUTHERN ARKANSAS AND NORTHERN LOUISIANA THIS MORNING. MOVEMENT OF THE COMPLEX IS RIGHT ALONG THE STALLED FRONT IN THIS AREA AND AN AREA OF MOISTURE CONVERGENCE. MORE SHOWERS AND THUNDERSTORMS WILL SPREAD INTO OUR SOUTHERN COUNTIES EARLY THIS MORNING AS IT SEEMS TO BE TAKING A TURN TO THE NORTHEAST. A SMALL CAP NOTED IN CENTRAL ARKANSAS WILL KEEP THUNDERSTORMS FROM SPREADING TOO FAR TO THE NORTH THIS MORNING. ANOTHER COLD FRONT IS LOCATED TO THE NORTH OF THE STATE ACROSS THE SOUTHEAST CORNER OF KANSAS. ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP LATER THIS MORNING AS THIS FRONT MOVES CLOSER TO THE STATE. THIS FRONT WILL MOVE INTO CENTRAL ARKANSAS THIS AFTERNOON AND TRIGGER SHOWERS AND THUNDERSTORMS ACROSS THE AREA. THIS FRONT WILL MAKE ITS WAY INTO SOUTHERN ARKANSAS BY THURSDAY MORNING...AND HIGH PRESSURE WILL MOVE INTO THE NORTH. SEVERAL SHORT WAVES MOVE ACROSS THE AREA OVER THE NEXT SEVERAL DAYS AND WILL KEEP CHANCES OF PRECIP IN FORECAST THROUGH THE WEEKEND. ETA IS DRIER THAN THE GFS BUT WILL STICK WITH GFS SOLUTION. GFS HAS THE FLOW BECOMING MORE SOUTHWEST ON TUESDAY AS HIGH PRESSURE BUILDS OVER THE SOUTHEAST U.S. THIS WILL GIVE ARKANSAS A BREAK FROM THE UNSETTLED WEATHER. TEMPERATURES WILL BE NEAR NORMAL INTO THE WEEKEND. HIGHS WILL BE SLIGHTLY COOLER ON THURSDAY BEHIND THE FRONT THAT MOVES IN FROM THE NORTH. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 86 65 82 62 / 30 20 10 20 HARRISON AR 83 57 79 57 / 20 20 10 20 HOT SPRINGS AR 86 65 83 63 / 30 30 20 20 PINE BLUFF AR 86 66 84 63 / 30 30 20 20 MOUNTAIN HOME AR 82 57 78 56 / 20 20 10 20 MONTICELLO AR 87 66 85 64 / 30 30 20 20 SEARCY AR 86 64 81 60 / 30 20 10 10 MOUNT IDA AR 86 64 83 64 / 30 30 20 30 RUSSELLVILLE AR 85 62 81 63 / 30 30 10 20 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 51
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT WED JUN 2 2004 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-031000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT WED JUN 2 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ABOUT THE SOUTHERN HALF OF ARKANSAS. A FEW SEVERE THUNDERSTORMS WILL OCCUR ACROSS SOUTHERN ARKANSAS EARLY THIS MORNING WHICH SHOULD WEAKEN. A COLD FRONT WILL MOVE SOUTH ACROSS ARKANSAS TODAY. THIS FRONT IS EXPECTED TO REACH SOUTHERN ARKANSAS THIS AFTERNOON AND TONIGHT. THUNDERSTORMS MAY DEVELOP ALONG AND BEHIND THIS FRONT THIS AFTERNOON AND EVENING. A FEW STORMS COULD BECOME SEVERE. LARGE HAIL WILL BE THE MAIN SEVERE WEATHER THREAT BOTH THIS MORNING AND LATER TODAY. DAMAGING WIND GUSTS WILL BE POSSIBLE WITH A FEW STORMS AS WELL. ANOTHER COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP THIS AFTERNOON AND TONIGHT TO THE WEST OF ARKANSAS. INDICATIONS ARE THIS WILL STAY TO THE WEST AND SOUTH OF THE STATE BUT THERE IS SOME POSSIBILITY IT COULD AFFECT SOME SOUTHERN COUNTIES. IF THESE THUNDERSTORMS REACH SOUTHERN ARKANSAS...LARGE HAIL AND DAMAGING WIND WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STALLED FRONTAL SYSTEMS OR OTHER THUNDERSTORM BOUNDARIES ARE EXPECTED TO BE IN AND AROUND ARKANSAS THROUGH THE UPCOMING WEEKEND. A FEW UPPER LEVEL LOWS WILL MOVE THROUGH THE AREA. THERE WILL BE CHANCES OF SHOWERS AND THUNDERSTORMS AT TIMES...WITH ISOLATED SEVERE THUNDERSTORMS POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS. IN ADDITION...THUNDERSTORMS DEVELOPING ALONG ONE OF THE BOUNDARIES IN THE AREA COULD MOVE ACROSS THE SAME AREAS RESULTING IN LOCALLY HEAVY TO EXCESSIVE RAINS AND FLASH FLOODING. THE CHANCE OF THIS WILL BE ENHANCED AT NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS MORNING IN SOUTHERN ARKANSAS AND AGAIN THIS AFTERNOON AND EVENING...MAINLY IN SOUTHERN ARKANSAS. 29
The Little Rock radar (KLZK), 98 km away, was scanning. The volume nearest the first event began at 10:08 UTC.
1 thunderstorm wind. Local standard time, as filed.
Several trees blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2004Every state in 2004This day in weather historyWarnings in Arkansas, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5407366.